Arithmetical representations of brownian motion I

Journal of Symbolic Logic 65 (1):421-442 (2000)
We discuss ways in which a typical one-dimensional Brownian motion can be approximated by oscillations which are encoded by finite binary strings of high descriptive complexity. We study the recursive properties of Brownian motions that can be thus obtained
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 12,755
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Similar books and articles
Charlotte Bigg (2011). A Visual History of Jean Perrin's Brownian Motion Curves. In Lorraine Daston & Elizabeth Lunbeck (eds.), Histories of Scientific Observation. The University of Chicago Press.
Charlotte Bigg (2008). Evident Atoms: Visuality in Jean Perrin's Brownian Motion Research. Studies in History and Philosophy of Science Part A 39 (3):312-322.
Robert Rynasiewicz & Jürgen Renn (2006). The Turning Point for Einstein's Annus Mirabilis☆. Studies in History and Philosophy of Science Part B 37 (1):5-35.
Douglas Ehring (1980). The Brownian Direction of Causation. Journal of Critical Analysis 8 (2):51-56.

Monthly downloads

Added to index


Total downloads

4 ( #281,563 of 1,410,301 )

Recent downloads (6 months)

1 ( #155,456 of 1,410,301 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.